Abelian coverings of finite general linear groups and an application to their non-commuting graphs

A. Azad, M.A. Iranmanesh, Cheryl Praeger, Pablo Spiga

    Research output: Contribution to journalArticle

    7 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)683-710
    JournalJournal of Algebraic Combinatorics
    Volume34
    DOIs
    Publication statusPublished - 2011

    Cite this

    @article{38ee1e90989d4bb982e077eee4c1e1f4,
    title = "Abelian coverings of finite general linear groups and an application to their non-commuting graphs",
    author = "A. Azad and M.A. Iranmanesh and Cheryl Praeger and Pablo Spiga",
    year = "2011",
    doi = "10.1007/s10801-011-0288-2",
    language = "English",
    volume = "34",
    pages = "683--710",
    journal = "Journal of Algebraic Combinatorics",
    issn = "0925-9899",
    publisher = "Springer",

    }

    Abelian coverings of finite general linear groups and an application to their non-commuting graphs. / Azad, A.; Iranmanesh, M.A.; Praeger, Cheryl; Spiga, Pablo.

    In: Journal of Algebraic Combinatorics, Vol. 34, 2011, p. 683-710.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Abelian coverings of finite general linear groups and an application to their non-commuting graphs

    AU - Azad, A.

    AU - Iranmanesh, M.A.

    AU - Praeger, Cheryl

    AU - Spiga, Pablo

    PY - 2011

    Y1 - 2011

    U2 - 10.1007/s10801-011-0288-2

    DO - 10.1007/s10801-011-0288-2

    M3 - Article

    VL - 34

    SP - 683

    EP - 710

    JO - Journal of Algebraic Combinatorics

    JF - Journal of Algebraic Combinatorics

    SN - 0925-9899

    ER -